| Model Number |
HOYA ISERT 251 (+20.00 D) |
| Medical Device Problem Code |
Failure to Fold (1255)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/02/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is being submitted after the initial 30-day reporting period deadline; it is part of a corrective action being implemented per internal document capa-(b)(4) for outside us like products reporting.This initial and final emdr is being submitted to fda for outside us like products reporting.The device was not returned to the manufacturer; therefore, the product investigation consisted of a review of the production records only.The results are listed below: since the product was not returned for the investigation, product investigation could not be performed.No abnormalities were found in production and inspection records of the product.Exact root cause is not determined.Risk analysis conducted on the product line and failure code is noted below: a review of the most recent complaint trending data indicates that no significant trends have been identified at this time, and no capa is required as part of the product evaluation.
Event or Problem Description
When preparing the lens, filled up with healon 10mg/ml; it looked normal.When trying to insert the lens, noticed the trailing haptic wasn´t folded correctly.They had to remove the lens from the incision and open up and repeat with a new lens.